# SDR 99ZZZX3468

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24BM
- Make and model: Beech 99
- Aircraft serial: U67
- System (JASC): 7120 · Engine Mount Section
- Part: Isolator
- Part number: 5038913315
- Condition: Deteriorated
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE VIBRATION ISOLATORS APPEAR TO BE DETERIORATED BEYOND NORMAL WEAR.  VIBRATION ISOLATORS WERE REPLACED WITH NEW ISOLATORS.  THE CAUSE OF THE DETERIORATION WAS UNKNOWN AND DID NOT APPEAR TO BE AGE RELATED.
